Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 10, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 1, 2014, 8:24 PM MDT for El Paso County, Hudspeth County, Texas; 7 counties in New Mexico. It took effect at Apr 2, 2014, 12:00 PM MDT. It was in force for 9 hr. 13 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 1, 2014, 8:24 PM MDT (02:24 UTC)
- In effect from
- Apr 2, 2014, 12:00 PM MDT
- Expired
- Apr 2, 2014, 9:07 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 1:58 PM MDT | NON-TSTM WND GST 61 | 11 Ne Mescalero, NM | ELEV 7189 FT AWS |
| Apr 2, 2:50 PM MDT | NON-TSTM WND GST 55 | 4 Nw El Paso, TX | KFOX TV STUDIOS |
| Apr 2, 3:25 PM MDT | NON-TSTM WND GST 62 | Salinas Peak, NM | ELEV 8933 FT WSMR |
| Apr 2, 3:35 PM MDT | NON-TSTM WND GST 57 | 20 Wnw Tularosa, NM | ELEV 4055 FT WSMR |
| Apr 2, 4:00 PM MDT | NON-TSTM WND GST 58 | 5 Wsw Oscuro, NM | WHITE SANDS MISSILE RANGE - PHILLIPS HILL. |
| Apr 2, 4:20 PM MDT | NON-TSTM WND GST 67 | Salinas Peak, NM | ELEV 8933 FT WSMR |
| Apr 2, 4:55 PM MDT | HIGH SUST WINDS 47 | 2 Ssw Fort Stanton, NM | |
| Apr 2, 4:55 PM MDT | NON-TSTM WND GST 61 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
| Apr 2, 5:02 PM MDT | NON-TSTM WND GST 59 | 13 Nne El Paso, TX | ELEV 4056 FT AWS |
| Apr 2, 5:25 PM MDT | NON-TSTM WND GST 58 | 16 Nnw Northrup Strip, NM | ELEV 4058 FT WSMR |
| Apr 2, 5:30 PM MDT | NON-TSTM WND GST 76 | Salinas Peak, NM | ELEV 8933 FT WSMR |
| Apr 2, 7:30 PM MDT | NON-TSTM WND GST 63 | 9 Nne El Paso, TX | |
| Apr 2, 9:00 PM MDT | NON-TSTM WND GST 64 | 10 Nne El Paso, TX | ELEV 3958 FT TCEQ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 2.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4579 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
211 WWUS84 KEPZ 020224 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 824 PM MDT TUE APR 1 2014 ...CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO MOST OF THE AREA ON WEDNESDAY... .AN UPPER LEVEL DISTURBANCE OVER NORTHERN CALIFORNIA WILL MOVE INTO NORTHERN ARIZONA BY TOMORROW AFTERNOON...AND INTO THE TEXAS PANHANDLE ON THURSDAY. WINDS ALOFT WILL CONTINUE TO STRENGTHEN AS THIS SYSTEM DRAWS CLOSER...AND THE SURFACE PRESSURE GRADIENT CAUSED BY A DEEPENING LEE TROUGH WILL ALSO CONTINUE TO TIGHTEN. THE RESULT WILL BE A RETURN OF STRONG WEST TO SOUTHWEST WINDS AGAIN ON WEDNESDAY AFTERNOON AND OVERALL CONTINUED DRY CONDITIONS. WINDS WILL GENERALLY BE STRONGER THAN THEY WERE ON TUESDAY. RED FLAG WARNINGS HAVE BEEN RAISED FOR WEDNESDAY ACROSS MOST OF THE AREA. HOWEVER...SLIGHTLY HIGHER HUMIDITY VALUES MAY WORK THEIR WAY INTO THE GILA REGION BY TOMORROW...SO THE FIRE WEATHER WATCH REMAINS IN EFFECT FOR THAT AREA. NMZ111>113-TXZ055-056-021400- /O.EXP.KEPZ.FW.W.0009.000000T0000Z-140402T0200Z/ /O.UPG.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/ /O.NEW.KEPZ.FW.W.0010.140402T1800Z-140403T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 824 PM MDT TUE APR 1 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY DUE TO STRONG WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY. THIS UPGRADES THE FIRE WEATHER WATCH THAT WAS PREVIOUSLY IN EFFECT FOR WEDNESDAY. * AREA AFFECTED: MOST OF SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO INCLUDING FIRE WEATHER ZONES 111...112...AND 113. FAR WEST TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. * TIMING: WEDNESDAY FROM NOON THROUGH 9 PM MDT. * WIND: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. HIGHEST ALONG EAST-FACING SLOPES. * HUMIDITY: MINIMUM RH 6 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE RED FLAG WARNING THAT WAS IN EFFECT FOR TUESDAY HAS EXPIRED AS OF 8 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ110-021400- /O.EXP.KEPZ.FW.W.0009.000000T0000Z-140402T0200Z/ /O.CON.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/ SOUTHWEST MOUNTAINS- 824 PM MDT TUE APR 1 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DUE TO STRONG WINDS AND LOW HUMIDITY... * AREA AFFECTED: THE GILA REGION OF SOUTHWEST NEW MEXICO INCLUDING FIRE WEATHER ZONE 110. * TIMING: WEDNESDAY FROM NOON THROUGH 9 PM MDT. * WIND: WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS 35 TO 40 MPH AT THE 20-FOOT LEVEL. * HUMIDITY: 14 TO 17 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE RED FLAG WARNING IN EFFECT FOR TUESDAY EXPIRED AS OF 8 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
616 WWUS84 KEPZ 021315 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 715 AM MDT WED APR 2 2014 ...CRITICAL FIRE WEATHER CONDITIONS OVER MOST OF THE AREA THIS AFTERNOON AND EVENING... .AN UPPER LEVEL DISTURBANCE OVER NORTHERN CALIFORNIA WILL MOVE INTO NORTHERN ARIZONA BY THIS AFTERNOON...AND INTO THE TEXAS PANHANDLE ON THURSDAY. WINDS ALOFT WILL STRENGTHEN AS THIS SYSTEM DRAWS CLOSER...WHILE THE SURFACE PRESSURE GRADIENT CAUSED BY A DEEPENING LEE TROUGH WILL ALSO CONTINUE TO TIGHTEN. THE RESULT WILL BE STRONG WEST TO SOUTHWEST WINDS THIS AFTERNOON INTO THIS EVENING WITH CONTINUED LOW HUMIDITY OVER MOST OF THE AREA. A RED FLAG WARNING HAS BEEN RAISED FOR MOST OF THE AREA THROUGH THIS EVENING. HOWEVER...COOLER AIR WITH HIGHER HUMIDITY MOVING IN FROM THE WEST WILL KEEP MOST OF THE GILA REGION BELOW CRITICAL FIRE WEATHER CRITERIA. THE FIRE WEATHER WATCH FOR THE GILA REGION HAS BEEN CANCELLED. NMZ110-021415- /O.CAN.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/ SOUTHWEST MOUNTAINS- 715 AM MDT WED APR 2 2014 ...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE FIRE WEATHER WATCH. STRONG WINDS ARE EXPECTED ACROSS THE GILA REGION THIS AFTERNOON. HOWEVER...INCREASING MOISTURE AND COOLER AIR MOVING IN FROM THE WEST WILL KEEP THE AREA BELOW CRITICAL FIRE WEATHER CRITERIA. THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR THE GILA REGION. $$ NMZ111>113-TXZ055-056-030300- /O.EXT.KEPZ.FW.W.0010.140402T1800Z-140403T0900Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 715 AM MDT WED APR 2 2014 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 3 AM MDT THURSDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...111...112 AND 113... * AREA AFFECTED: MOST OF SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO INCLUDING FIRE WEATHER ZONES 111...112...AND 113. FAR WEST TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. * TIMING: WEDNESDAY FROM NOON THROUGH 9 PM MDT. * WIND: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. HIGHEST ALONG EAST-FACING SLOPES. * HUMIDITY: MINIMUM RH 6 TO 14 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ PARK
004 WWUS84 KEPZ 022028 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 228 PM MDT WED APR 2 2014 ...CRITICAL FIRE WEATHER CONDITIONS OVER MOST OF THE AREA THIS AFTERNOON AND EVENING... .AN UPPER LEVEL DISTURBANCE OVER NORTHERN CALIFORNIA WILL MOVE INTO NORTHERN ARIZONA BY THIS AFTERNOON...AND INTO THE TEXAS PANHANDLE ON THURSDAY. WINDS ALOFT WILL STRENGTHEN AS THIS SYSTEM DRAWS CLOSER...WHILE THE SURFACE PRESSURE GRADIENT CAUSED BY A DEEPENING LEE TROUGH WILL ALSO CONTINUE TO TIGHTEN. THE RESULT WILL BE STRONG WEST TO SOUTHWEST WINDS THIS AFTERNOON INTO THIS EVENING WITH CONTINUED LOW HUMIDITY OVER MOST OF THE AREA. A RED FLAG WARNING HAS BEEN RAISED FOR MOST OF THE AREA THROUGH THIS EVENING. HOWEVER...COOLER AIR WITH HIGHER HUMIDITY MOVING IN FROM THE WEST WILL KEEP MOST OF THE GILA REGION BELOW CRITICAL FIRE WEATHER CRITERIA. THE FIRE WEATHER WATCH FOR THE GILA REGION HAS BEEN CANCELLED. NMZ111>113-TXZ055-056-030300- /O.EXT.KEPZ.FW.W.0010.000000T0000Z-140403T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 228 PM MDT WED APR 2 2014 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...111...112 AND 113... * AREA AFFECTED: MOST OF SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO INCLUDING FIRE WEATHER ZONES 111...112...AND 113. FAR WEST TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. * TIMING: WEDNESDAY FROM NOON THROUGH 9 PM MDT. * WIND: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. HIGHEST ALONG EAST-FACING SLOPES. * HUMIDITY: MINIMUM RH 6 TO 14 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ PARK
366 WWUS84 KEPZ 030307 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 907 PM MDT WED APR 2 2014 ...RED FLAG WARNING HAS EXPIRED... .THE RED FLAG WARNING HAS EXPIRED AS OF 9 PM MDT. STRONG WINDS WILL GENERALLY DIMINISH OVER THE NEXT FEW HOURS EXCEPT FOR AREAS EAST OF AREA MOUNTAIN RANGES. NMZ111>113-TXZ055-056-030415- /O.CAN.KEPZ.FW.W.0010.000000T0000Z-140403T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 907 PM MDT WED APR 2 2014 ...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 055...056...111...112 AND 113... THE RED FLAG WARNING HAS EXPIRED AS OF 9PM MDT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 1, 3:19 PM MDT, 5 hours 5 minutes earlier.
Area forecast discussion, Apr 1, 3:19 PM MDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
319 PM MDT TUE APR 1 2014
.SYNOPSIS...
UPPER LOW AND SURFACE FRONT FROM THE PACIFIC WILL MOVE INTO THE
BORDERLAND WEDNESDAY AFTERNOON. THIS WILL PRODUCE STRONG WINDS...
BLOWING DUST...A POSSIBLY A FEW MOUNTAIN SPRINKLES. THE STRONG WINDS
WILL CONTINUE INTO THURSDAY...THOUGH A BIT WEAKER AFTER SUNSET.
TEMPERATURES WILL REMAIN WELL ABOVE NORMAL WEDNESDAY BUT THEN COOL
ABOUT 10 DEGREES ON THURSDAY BEHIND THE PACIFIC FRONT. ANOTHER
TROUGH AND WEAK SURFACE FRONT MOVE THROUGH SATURDAY. WINDS WILL PICK
UP BUT NOT AS STRONG AS TOMORROW. THE ENTIRE AREA WILL HAVE A SLIGHT
CHANCE OF SHOWERS SATURDAY AND SATURDAY NIGHT. UPPER RIDGE THEN
BUILDS IN OVER THE AREA SUNDAY INTO THE BEGINNING OF NEXT WEEK FOR
CONTINUED DRY AND WARM WEATHER.
&&
.DISCUSSION...
UPPER LOW SITTING JUST OFF THE NORTHERN CALIFORNIA COAST AT THIS
TIME...WITH COLD FRONT EXTENDING FROM THE LOW DOWN TO FAR WESTERN
ARIZONA AND THE NORTHERN BAJA. AT THE SURFACE A BACK DOOR COLD FRONT
HAD MOVED INTO THE NE QUAD OF NEW MEXICO THIS MORNING AND IS SLOWLY
RECEDING THIS AFTERNOON. FRONT MAY HAVE DELAYED THE ONSET OF THE LEE
SIDE TROUGH AND HENCE DELAY THE STRONGEST OF TODAY'S WINDS. WILL LET
WIND ADVISORY SAC MOUNTAINS RUN OUT TO IT'S EXPIRATION OF 6PM. WINDS
STILL BELOW ADVISORY CRITERIA AND PROBABLY WON'T MAKE IT...BUT
MODELS DO SHOW SOME MORE INCREASE THIS AFTERNOON WITH LOW/MID LEVEL
WINDS. WEDNESDAY LOOKS BETTER FOR WIND AS UPPER LOW AND FRONT
APPROACH. WILL ISSUE ADVISORY FOR ALL AREAS TOMORROW WITH SOME
SUBTLE TIMING/STRENGTH DIFFERENCES. SLOW SPEED AND BAD TIMING OF THE
UPPER TROUGH LIKELY MEANS THE DIFFERENCE FROM AN ADVISORY TO A
WARNING. THE SLOW SPEED HOWEVER ASSURES WINDS REMAINING BREEZY TO
WINDY MOST OF WEDNESDAY NIGHT AND THURSDAY MORNING. TEMPS WEDNESDAY
ONLY SLIGHT COOLING BUT THEN THURSDAY COOLS ABOUT 10 DEGREES BEHIND
THE FRONT.
SHORT WAVE RIDGE BUILDS IN BEHIND THE EXITING TROUGH ON FRIDAY BUT
CONSIDERABLE HIGH LEVEL CLOUDS LIKELY WITH THIS AS NEXT PACIFIC
TROUGH MOVES ONSHORE OF THE WEST COAST. TROUGH MOVES ACROSS THE AREA
SAT/SAT NIGHT. NOT MUCH MOISTURE ADVECTION WITH IT BUT BROAD SCALE
MODEST LIFT WILL BRING A SLIGHT CHANCE OF SHOWERS TO THE AREA NORTH
OF LAS CRUCES. SATURDAY AFTERNOON WILL BECOME WINDY AGAIN WITH THE
TROUGH AND MAY APPROACH ADVISORY CRITERIA. TROUGH EXITS SATURDAY
NIGHT FOR CLEARING AND SLACKENING WINDS.
SUNDAY INTO FIRST HALF OF NEXT WEEK...GFS AND ECMWF BEGIN TO DIVERGE
WITH SOLUTIONS BUT FOR NOW WILL CONTINUE WITH GFS AS IT IS MORE
PROGRESSIVE. BOTH MODELS BUILD HIGH AMPLITUDE RIDGE OVER THE EASTERN
PACIFIC AND WESTERN U.S. GFS GRADUALLY MOVES IT EAST WITH AXIS OVER
THE CWA TUESDAY NIGHT. ECMWF PREVIOUS RUNS HAD KEPT THE RIDGE
FURTHER WEST WITH ENERGY SPILLING DOWN THE FRONT SIDE AND CARVING
OUT LOW OVER NEW MEXICO MONDAY. QUICK LOOK AT THIS MORNING'S ECMWF
RUN THOUGH SHOWS IT MUCH CLOSER AND AGREEMENT WITH GFS SOLUTION.
BOTTOM LINE...INSTEAD OF A POSSIBILITY OF OF COOL WET...WEATHER
MON/TUE THE FRONT HALF OF THE WEAK NOW LOOKS UNEVENTFUL WITH
CONTINUED WARM TEMPERATURES.
&&
.AVIATION...VALID 02/00Z-03/00Z...
VFR THRU THE PERIOD WITH SOUTHWEST TO WEST WINDS AT 15-25KTS. WINDS
DIMINISHING TO 5-15KTS AFTER MIDNIGHT...THEN WEST TO SOUTHWEST
INCREASING TO 20-30KTS G35-40KTS WEDNESDAY AFTERNOON. VSBY GENERALLY
P6SM EXCEPT LOCALLY 3-5SM IN BLDU UNTIL AROUND 02Z THIS EVENING.
CIGS SCT-BKN200-250 THRU THE PERIOD.
.FIRE WEATHER...
AN UPPER LEVEL TROUGH APPROACHING FROM THE WEST AND A LEE-SIDE
TROUGH OVER EASTERN NEW MEXICO WILL CAUSE BREEZY TO WINDY CONDITIONS
ACROSS THE REGION THIS EVENING AND AGAIN WEDNESDAY. EXPECT 20-FOOT
WINDS AT OR ABOVE CRITICAL FIRE WEATHER CRITERIA INTO THIS EVENING.
THE STRONG WINDS AND LOW HUMIDITY...ALONG WITH HIGH OR GREATER FIRE
DANGER RATINGS...HAVE LEAD TO A RED FLAG WARNING WHICH REMAINS IN
EFFECT INTO THIS EVENING. ANOTHER ROUND OF STRONG WINDS WITH MINIMUM
RELATIVE HUMIDITY BELOW 15 PERCENT IS EXPECTED OVER MOST OF THE AREA
WEDNESDAY...AND A FIRE WEATHER WATCH HAS BEEN ISSUED TO THAT EFFECT.
WINDS WILL LIKELY DIMINISH AND TURN MORE TO THE NORTHWEST THURSDAY
AS COOLER AIR MOVES IN BEHIND A PACIFIC FRONT. HOWEVER...THE
POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS MAY CONTINUE FOR
PARTS OF THE AREA THURSDAY. NO SIGNIFICANT PRECIPITATION IS EXPECTED
THROUGH THE END OF THE WEEK...BUT THERE IS A SLIGHT CHANCE FOR
ISOLATED SHOWERS IN THE GILA REGION WEDNESDAY NIGHT INTO THURSDAY
MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 57 78 53 67 43 / 0 0 0 0 0
SIERRA BLANCA 49 78 49 69 40 / 0 0 0 0 0
LAS CRUCES 46 76 45 65 39 / 0 0 0 0 0
ALAMOGORDO 47 73 49 64 38 / 0 0 0 0 0
CLOUDCROFT 35 53 28 43 25 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 44 70 41 64 37 / 0 0 0 0 0
SILVER CITY 45 62 34 57 33 / 0 0 0 0 0
DEMING 41 72 40 65 36 / 0 0 0 0 0
LORDSBURG 40 70 41 64 37 / 0 0 0 0 0
WEST EL PASO METRO 50 79 50 67 41 / 0 0 0 0 0
DELL CITY 43 80 47 69 37 / 0 0 0 0 0
FORT HANCOCK 47 81 50 70 45 / 0 0 0 0 0
LOMA LINDA 48 71 45 60 39 / 0 0 0 0 0
FABENS 48 79 51 68 40 / 0 0 0 0 0
SANTA TERESA 48 77 47 66 38 / 0 0 0 0 0
WHITE SANDS HQ 51 76 51 65 40 / 0 0 0 0 0
JORNADA RANGE 38 74 38 65 33 / 0 0 0 0 0
HATCH 41 75 41 65 36 / 0 0 0 0 0
COLUMBUS 46 74 46 66 39 / 0 0 0 0 0
OROGRANDE 49 77 47 67 38 / 0 0 0 0 0
MAYHILL 46 65 36 53 28 / 0 0 0 0 0
MESCALERO 35 62 33 54 25 / 0 0 0 0 0
TIMBERON 40 61 34 52 30 / 0 0 0 0 0
WINSTON 35 64 34 58 33 / 0 0 0 0 0
HILLSBORO 42 66 39 58 37 / 0 0 0 0 0
SPACEPORT 45 72 43 62 38 / 0 0 0 0 0
LAKE ROBERTS 34 58 30 58 30 / 0 0 0 0 0
HURLEY 41 64 36 59 33 / 0 0 0 0 0
CLIFF 28 67 26 62 28 / 0 0 0 0 0
MULE CREEK 25 62 22 61 24 / 0 0 0 0 0
FAYWOOD 40 64 38 58 35 / 0 0 0 0 0
ANIMAS 42 71 43 67 39 / 0 0 0 0 0
HACHITA 40 71 43 66 36 / 0 0 0 0 0
ANTELOPE WELLS 41 72 44 68 39 / 0 0 0 0 0
CLOVERDALE 40 67 41 65 35 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ110>113.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR NMZ110>113.
WIND ADVISORY FROM NOON WEDNESDAY TO 6 AM MDT THURSDAY FOR
NMZ413.
WIND ADVISORY FROM NOON TO 8 PM MDT WEDNESDAY FOR NMZ401>412-
414>416.
WIND ADVISORY FROM 2 PM TO 8 PM MDT WEDNESDAY FOR NMZ417.
WIND ADVISORY UNTIL 6 PM MDT THIS EVENING FOR NMZ415-416.
TX...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR TXZ055-056.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR TXZ055-056.
WIND ADVISORY FROM NOON WEDNESDAY TO 6 AM MDT THURSDAY FOR
TXZ419.
WIND ADVISORY FROM NOON TO 8 PM MDT WEDNESDAY FOR TXZ418.
WIND ADVISORY FROM 2 PM TO 8 PM MDT WEDNESDAY FOR TXZ420>424.
&&
HEFNER/PARKHazardous weather outlook, Apr 1, 6:12 AM MDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 612 AM MDT TUE APR 01 2014 NMZ401>417-TXZ418>424-021215- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 612 AM MDT MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. WINDY THIS AFTERNOON AND EARLY THIS EVENING WITH WEST WINDS GUSTING FROM 40 TO 50 MPH ACROSS THE REGION. STRONGEST WINDS WILL BE OVER THE HIGHER MOUNTAINS AND ALONG EASTERN SLOPES. THE COMBINATION OF HIGH WINDS...LOW HUMIDITIES AND WARM TEMPERATURES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WINDS EXPECTED WEDNESDAY AND THURSDAY WITH WEST TO SOUTHWEST WINDS GUSTING AROUND 50 MPH ACROSS MOST LOCATIONS. BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN 2 MILES OVER ISOLATED AREAS. THE STRONG WINDS AND LOW HUMIDITIES WILL AGAIN RESULT IN CRITICAL FIRE WEATHER CONDITIONS. ISOLATED SHOWERS AND THUNDERSTORMS ALSO POSSIBLE SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:02 PM MDT | Blowing Dust Advisory | EPZ | El Paso, Hudspeth | 6 hr |
Nearby
Red Flag Warnings in New Mexico, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.